Open Access
Translator Disclaimer
2003 On the existence of two solutions for a general class of jumping problems
Alessandro Groli, Marco Squassina
Topol. Methods Nonlinear Anal. 21(2): 325-344 (2003).

Abstract

Via nonsmooth critical point theory we prove the existence of at least two solutions in $W^{1,p}_0(\Omega)$ for a jumping problem involving the Euler equation of multiple integrals of calculus of variations under natural growth conditions. Some new difficulties arise in comparison with the study of the semilinear and also the quasilinear case.

Citation

Download Citation

Alessandro Groli. Marco Squassina. "On the existence of two solutions for a general class of jumping problems." Topol. Methods Nonlinear Anal. 21 (2) 325 - 344, 2003.

Information

Published: 2003
First available in Project Euclid: 30 September 2016

zbMATH: 1030.35040
MathSciNet: MR1998434

Rights: Copyright © 2003 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.21 • No. 2 • 2003
Back to Top